# SDR F3LA2013070500873

- Difficulty date: June 12, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 34,707 hours, 16,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233461200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE DUE TO C7S2 CHECK, SEAT TRACK CORRODED FROM FRAME 26 TO 27 -Y765.  REMOVED CORROSION  IAW SRM 53-00-15, PB101, PARAGRAPH 4.A., FIG 102 SHEET 1, SRM 51-75-12, PARAGRAPH 3.C.(1)-(7). FOUND TO BE WITHIN LIMITS.
